On the law of the iterated logarithm for the discrepancy of lacunary sequences II.

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)3713-3728
JournalTransactions of the American Mathematical Society
Volume365
Issue number7
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Cite this

On the law of the iterated logarithm for the discrepancy of lacunary sequences II. / Aistleitner, Christoph.

In: Transactions of the American Mathematical Society, Vol. 365, No. 7, 2013, p. 3713-3728.

Research output: Contribution to journalArticleResearchpeer-review

@article{555ffcc3bd23492d848778e566cb0173,
title = "On the law of the iterated logarithm for the discrepancy of lacunary sequences II.",
author = "Christoph Aistleitner",
year = "2013",
language = "English",
volume = "365",
pages = "3713--3728",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "7",

}

TY - JOUR

T1 - On the law of the iterated logarithm for the discrepancy of lacunary sequences II.

AU - Aistleitner, Christoph

PY - 2013

Y1 - 2013

M3 - Article

VL - 365

SP - 3713

EP - 3728

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 7

ER -